# SDR NWAA073966745

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N645NW
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 70,877 hours, 8,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHT IN UPPER DECK CEILING APPROX STA 560 (NEAR GALLEY) INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
